2005 (English)In: Mathematical notes of the Academy of Sciences of the USSR, ISSN 0001-4346, E-ISSN 1573-8876, Vol. 78, no 5-6, 649-661 p.Article in journal (Refereed) Published
The semilattice of G-compactifications of a G-Tikhonov space X is studied. The question of what sets containing X and contained in the maximal G-compactification ß G X must be contained also in all other G-compactifications of X is considered. Conditions for ß G X to be the completion of the G-space X with respect to a natural uniformity (proximity) on X are obtained. Sufficient conditions for the existence of a smallest (minimal, unique) G-compactification of X are given. © 2005 Springer Science+Business Media, Inc.
Place, publisher, year, edition, pages
2005. Vol. 78, no 5-6, 649-661 p.
Equivariant map, G-compactification, Minimal G-compactification, Proximity, Smallest G-compactification, Tikhonov space, Uniformity, Unique G-compactification
IdentifiersURN: urn:nbn:se:liu:diva-50394DOI: 10.1007/s11006-005-0168-yOAI: oai:DiVA.org:liu-50394DiVA: diva2:271290